# SDR SWIA202158899

- Difficulty date: April 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING #2 SLAT - SLAT TRACK 2-3, 2 WEAR MARKS ON LOWER FACE CONTACT SURFACES.    (C-CHECK RO: 6/20/21) / BLENDED THE WEAR MARKS ON THE RH WING SLAT TRACK 2-3 REF CRJ 700 SRM 51-12-00-001-001-A01. FOUND TO BE WITHIN LIMITS AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1078 REV -- DATED 2021-05-06 / . COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
